# SDR DALA2017090606722

- Difficulty date: September 5, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 53,415 hours, 17,713 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL, SELECTED GEAR DOWN AND RECEIVED THREE GREENS. SELECTED THE GEAR HANDLE UP BOTH MAINS WENT UP AND NOSE STAYED DOWN. RECEIVED A GEAR DISAGREE MESSAGE,   ON SECOND FINAL, SELECTED GEAR DOWN ALL THREE GEAR CAME DOWN AND THREE GREEN.  JACKED AIRCRAFT IAW AMM 07-11-01.  SEVERAL CIRCUIT BREAKERS PULLED AND COLLARED FOR JACKING IAW AMM 32-09-02. WIP 593093. CYCLED ALL GEAR UP & DOWN, ALL OPS NORMAL.  PINNED MLG RAN NOSE 10 TIMES CHECKED GEAR DOOR ACTUATOR & GEAR RETRACT ACTUATOR FOR OVERHEAT.  BYPASS. SYSTEM OPS NORMAL & NO OVERHEAT.  REPLACED THE EXTEND-RETRACT ACTUATOR IAW AMM 32-34.  REMOVED AND INSTALLED THE NLG LOCK ACTUATOR, LEAK & OPS CHECKED IAW  AMM 32-42-02.  PERFORMED OPS TEST OF MLG EXT/RET IAW AMM 32-32-00-705-003,  COMPLETED GEAR SWING,  EXTENSION AND RETRACTION AND LANDING GEAR REVERSAL CHECKED IAW AMM 32-34, ALL CHECKED NORMAL.  RESTORED ACFT TO NORMAL CONDITION.  OK FOR SERVICE.
